This article is concerned with some exponential decay models by converting the ordinary initial value problems to fractional value problems involving Caputo fractional derivative of real order. The aim is to show, based on experimental data from several experiments and by using the root-mean-square deviation technique, that the fractional approach may lead to a better estimation for the parameters than the ordinary one.
Podlubny, I. Fractional Differential Equations. Mathematics in Science and Engineering; Academic Press: San Diego, CA, USA, 1999; Volume 198.
Area, I.; Batarﬁ, H.; Losada, J.; Nieto, J.J.; Shammakh, W.; Torres, A. On a fractional order Ebola epidemic model. Adv. Differ. Equ. 2015, 2015, 278.
Sofuoglu, Y.; Ozalp, N. A fractional order model on bilingualism. Commun. Fac. Sci. Univ. Ank. Ser. A2014, 2014, 81–89.
Sofuoglu, Y.; Ozalp, N. Fractional order bilingualism model without conversion from dominant unilingual group to bilingual group. Differ. Equ. Dyn. Syst. 2015, 2015, 1–9.
Hilfer, R. Applications of Fractional Calculus in Physics; World Scientiﬁc: Hackensack, NJ, USA, 2001.
Mainardi, F. Fractional relaxation-oscillation and fractional diffusion-wave phenomena. Chaos Solitons Fractals 1996, 7, 1461–1477.
Ricardo Almeida et al. Modelling some real phenomena by fractional diﬀerential Equations, Mathematical Methods in the Applied Sciences. November 2015 DOI:10.1002/mma.3818.
Mahmudov et al. Nonlinear sequential fractional differential equations with nonlocal boundary conditions ,Advances in Difference Equations (2017) 2017:319 DOI 1186/s13662-017-1371-3
I. Mahmudov, M. Awadalla and K. Abuassba, Hadamard and Caputo-Hadamard FDE’s with Three Point Integral Boundary Conditions, Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 6, 271 – 282, HIKARI Ltd, www.m-hikari.com https://doi.org/10.12988/nade.2017.7916
Li, C.; Sarwar, S. Existence and contiuation of solution for Caputo type fractional differential equations. Electron. J. Differ. Equ. 2016, 2016, 1–14.
Babakhani, D.; Gejji, V.D. Existence of positive solutions of nonlinear fractional differential equations. J. Math.Anal. Appl. 2003, 278, 434–442.
Zhang, T. Shu, H. Cao, Z. Liu, W. Ding, The general solution for impulsive di_erential equations with Hadamard fractional derivative of order _ 2(1,2), Adv. in Di_erence Equations, 2016 (2016), 1-36. https://doi.org/10.1186/s13662-016-0744-3
Diethelm, The Analysis of Fractional Diﬀerential Equations. An Application-Oriented Exposition Using Diﬀerential Operators of Caputo Type, LNM Springer, Volume 2004, 2010.